Please use this identifier to cite or link to this item:
Title: Dynamical Yang-Baxter equation and quantum vector bundles
Authors: Donin, J.
Mudrov, A.I.
First Published: 2005
Citation: Communications in Mathematical Physics, 2005, 254 (3), pp.719-760
DOI Link: 10.1007/s00220-004-1247-8
ISSN: 0010-3616
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.